English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Loesung einer Abelschen Integralgleichung bei Anwesenheit von Stoerungen mittels quadratischer Optimierung

Gorenflo, R. (1965). Loesung einer Abelschen Integralgleichung bei Anwesenheit von Stoerungen mittels quadratischer Optimierung. Zeitschrift fuer Angewandte Mathematik und Mechanik, Bd. 45, onderheft, T33.

Item is

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Gorenflo, R.1, Author           
Affiliations:
1Theory, Max Planck Institute for Plasma Physics, Max Planck Society, ou_1856323              

Content

show

Details

show
hide
Language(s):
 Dates: 1965
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: -
 Identifiers: -
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Zeitschrift fuer Angewandte Mathematik und Mechanik
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: Bd. 45, onderheft Sequence Number: - Start / End Page: T33 Identifier: -